# SDR ASAA2021052534927

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 22,222 hours, 7,063 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 23368
- Condition: Faulted
- Location: Precooler
- Part time: 12,262 hours, 3,978 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOWING A 27K TAKEOFF IN DEN CLIMBING THROUGH 15 AFL. RIGHT BLEED TRIP OFF. FOLLOWED QRH, RESET THE BLEED TRIP LIGHT EXTINGUISHED HOWEVER DUCT PRESSURE IN LEFT DUCT WAS 42PSI WHILE RT DUCT WAS 20PSI. THIS DUCT SPLIT REMAINED UNTIL LEVEL OFF FL 340 AND DUCT PRESSURE EQUALIZED AT 40-42 PSI. GROUNDED - YES. PERFORMED T/C NG-36WC-00001 FOUND NO DEFECTS. REMOVED & REPLACED PRECOOLER CONT VALVE SENSOR & 450F THERMOSTAT REF B737-900 AMM 36-12-03-400-801 & AMM 36-11-05-400-801 LEAK CHECK & OPERATIONAL CHECK GOOD. PERFORMED ENGINE BLEED CROSSOVER TEST OPS CK NORMAL.
